MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SECURE CONNECT LOCATOR; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO SECURE CONNECT LOCATOR; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 521200380100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.3 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 4 malfunction event, where it was reported the device experienced exposed bare wires or accessible ac current.There was no patient involvement.
 
Additional Manufacturer Narrative
1 device was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.29 devices pending evaluation had the reported issue confirmed via analysis of data provided by the user.
 
Event or Problem Description
This report summarizes 32 malfunction event, where it was reported the device experienced exposed bare wires or accessible ac current.There was no patient involvement.
 
Additional Manufacturer Narrative
1 device that was pending evaluation had the reported issue confirmed via analysis of data provided by the user.2 devices are still pending evaluation.
 
Event or Problem Description

Brand Name
SECURE CONNECT LOCATOR
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melanie shepard
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key12697025
Report Number0001831750-2021-01577
Device Sequence Number4027773
Product Code FNL
UDI-Device Identifier07613327520453
UDI-Public07613327520453
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized32
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number521200380100
Device Catalogue Number521200380100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/01/2021
10/01/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/22/2021
12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown